A radical class which is fully determined by a lattice isomorphism

Rosa, B. de la: A radical class which is fully determined by a lattice isomorphism. In: Acta scientiarum mathematicarum, (33) 3-4. pp. 337-341. (1972)

[img]
Preview
Cikk, tanulmány, mű
math_033_fasc_003_004_337-341.pdf

Download (1MB) | Preview
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1972
Volume: 33
Number: 3-4
ISSN: 0001-6969
Page Range: pp. 337-341
Language: angol
Official URL: http://www.acta.hu
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 341. p.
Date Deposited: 2016. Oct. 15. 14:12
Last Modified: 2019. Sep. 20. 14:28
URI: http://acta.bibl.u-szeged.hu/id/eprint/14372

Actions (login required)

View Item View Item